کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
6421896 | 1631834 | 2013 | 11 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
On interpolatory subdivision from approximating subdivision scheme
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
ریاضیات کاربردی
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
This paper deals with some theoretical analysis of one strategy for deducing interpolatory from approximating subdivision scheme. First, we derive the explicit formula for one class of interpolatory subdivision schemes deduced from approximating subdivision schemes. This explicit formula paves a way for systematic analysis of interpolatory subdivisions derived by the strategy. We analyze the polynomial generation property of interpolatory subdivision derived by the strategy. Moreover, the explicit formula also has the merit of providing a method for designing new interpolatory and approximating subdivisions, and some new subdivision schemes are constructed.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Applied Mathematics and Computation - Volume 220, 1 September 2013, Pages 339-349
Journal: Applied Mathematics and Computation - Volume 220, 1 September 2013, Pages 339-349
نویسندگان
Zhongxuan Luo, Wanfeng Qi,